# SDR CALA2025112811535

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 131,018 hours, 20,068 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: O

## Discrepancy

IN CLIMB WITH CLIMB POWER SET EXCESSIVE VIBRATION LEFT ENGINE. 5 .0 VIB WITH FEEL/SOUND.AFTER LANDING IT WAS FOUND AT THE ENGINE NR 1 SIGNALS OF BIRD STRIKE, WITH BLOOD AND STRONG SMELL OF BIRD. AFTER INSPECTION OF BIRD STRIKE REFER AMM 05-51-18-212-001, REMOVED THE INLET CONE REFER AMM 72-31-01-024-001-N00, RECORDED THE BLADES SEQUENCE AND  IT WAS FOUND BLADES AT POSITIONS 18, 19, 20, 21, 22, 23, 34, 35 AND 36 DAMAGED, ONE OUTLET GUIDE VANE AT 1 O'CLOCK POSITION WITH MISSING MATERIAL AND PANEL NR 1 OF THE FAN EXIT LINER SEGMENT OUTTER PANEL WITH HOLE. FOR FURTHER EVALUATE IT'S IS NECESSARY TO REMOVE SPINNER FRONT CONE, SPINNER REAR CONE AND FAN BLADES DAMAGED FOR REFERENCE SEE AMM 72-31-02/401. IT WAS REMOVED SPINNER FRONT CONE, SPINNER REAR CONE IAW AMM 72-31-01-024-001-N00.  IT WAS REMOVED ENGINE NR 1 FAN BLADES FULL SET AS PER AMM 72-31-02-004-012-N00.  INITIATED BIRD STRIKE INSPECTION BY EC/RA 7200-07362, PERFORMED SHEET 1 BLOCKS 1 AND 10.  FOUND SEVERAL DAMAGES AT ENGINE FAN BLADES NUMBER 18, 19, 20, 21, 22, 23, 34, 35 AND 36. NECESSARY TO CONTINUE BLOCK 11 BOROSCOPE INSPECTION.  NECESSARY BOROSCOPE INSPECTION BY EC/RA 7200-07362 SHEET 1 BLOCK 11. IT WAS ACCOMPLISHED BORESCOPE INSPECTION AS PER EC/RA 7200-07362 SHEET 1 - BLOCK 11, NO ABNORMAL CONDITION FOUPERFORMED TASK 71-00-00-725-008-N00 TEST 8 VIBRATION SURVEY VIBRATION VALUES WITHIN LIMITS DETERMINED PER TASK ABOVE
